# SDR CHQA201000150

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 23,357 hours, 19,622 cycles
- Engine: Allsn AE3007A
- Engine time: 20,093 hours, 17,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXIMITY EMERGENCY LIGHT NEXT TO THE LAVATORY WAS INOP WHEN TESTED.  MAINTENANCE REPLACED THE FLOOR PROXIMITY LIGHT WITH NO FURTHER DEFECTS NOTED.
